An Argument Game for Stable Semantics (bibtex)
by Martin W. A. Caminada, Yining Wu
Reference:
An Argument Game for Stable Semantics (Martin W. A. Caminada, Yining Wu), In Logic Journal of the IGPL, volume 17, 2009.
Bibtex Entry:
@Article{Caminada2009,
  Title                    = {An Argument Game for Stable Semantics},
  Author                   = {Martin W. A. Caminada and Yining Wu},
  Journal                  = {Logic Journal of the IGPL},
  Year                     = {2009},
  Number                   = {1},
  Pages                    = {77-90},
  Volume                   = {17},

  Affiliation              = {icr},
  Timestamp                = {2013.07.26}
}
Powered by bibtexbrowser